# SDR DLM88070342

- Difficulty date: April 20, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 41,205 hours, 30,865 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5922578515
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EA 09-460214-12 OPN 0101, THE TRIM OUT IN THE HORIZONTAL STAB UPPER INBOARD SKIN PANEL EXTENDED PAST THE BARREL NUT PAD UP.  THE TRIM OUT AND SPOTFACE INTO THE PAD UP WAS SUBMITTED TO BOEING FOR APPROVAL, AND WAS APPROVED AS A TEMPORARY REPAIR PER THE TYPICAL STAB UPPER SKIN INSPECTIONS.  THIS WAS DOCUMENTED AND INCLUDED IN ERA 461387-14.
